A 41-year-old member asked:
Disclaimer

after hepatitis a vaccine, i have pains in body?

1 doctor answer
Dr. Housam Hegazy
19 years experience Hospital-based practice
Side effect: One of the side effect of hepatitis a vaccine is myalgia. Which means muscle pain. It is usually transient.
Answered on Jun 24, 2013
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old member asked:
Dr. George Valdez
Specializes in Family Medicine
Prevent hepatitis: It helps your body to recognize the hepatits virus and prevent infection if exposed.
A 40-year-old member asked:
Dr. Joel Gallant
35 years experience Infectious Disease
Not 100%: No vaccine is 100% effective, but if you have a positive total HAV antibody and a positive hbsab after being vaccinated against hepatitis a and b, res ... Read More
A 31-year-old member asked:
Dr. Camilla Graham
26 years experience Infectious Disease
Good question: When someone gets vaccinated against hepatitis b, we can measure the level of antibodies produced. This gives us a sense of how protected people are. ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Vivek Huilgol
34 years experience Gastroenterology
Interesting ?: The substance injected probably last a few weeks at most. But the response brought about by the vaccine series (all 3 shots) may last forever. I ugh e ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month